# SDR SWIA200211046

- Difficulty date: June 7, 2002
- Submitted: July 17, 2002
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 19,875 hours, 27,332 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE APU FIREWALL HAS SMALL CRACK AT LARGE CANNON PLUG TOP, RIGHT MOUNT SCREW.  STOP-DRILLED CRACK, FABRICATED AND INSTALLED DOUBLER IAW SRM 51-10-00.
